# SDR DALA2016021801259

- Difficulty date: February 4, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 THRESHOLD LOWER SILL 2 EA.  THRESHOLD SUPPORT CORRODED CP53-251-01L.  REMOVED DAMAGED HAT CHANNELS AT LT 4 DOOR LOWER THRESHOLD IAW SRM 51-40-02.  LOCATED AND DRILLED NEW HAT CHANNELS 2  EA, PN 146N8769U47.  INSTALLED NUT PLATES, TREATED PRIMED HOLES AND INSTALLED CHANNELS IAW DWG NR 146N8722, REV N, AMM  51-20-01, SRM 51-40-02.
